# SDR AALA202007319006

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 32,887 hours, 13,321 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Antenna
- Condition: Loose
- Location: Altimeter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - AUTOTHROTTLE DISENGAGED 3 TIMES ON DESCENT.  ON APPROACH, RE-ENGAGED NORMALLY.  MEL 07-1810-C AUTOTHROTTLE  SYSTEM, AUTHORIZED.  ACCOMPLISHED AUTOTHROTTLE SYSTEM BITE CHECK PER FIM 22-31-00-810-801, FOUND MOUNT SCREWS LOOSE ON RADIO ALTIMETER ANTENNA, SECURED ATTACH SCREWS, ALL TESTS GOOD.  CLEARED MEL.
